About two weeks ago both of my feet started to peel off large thick pieces of skin about 1cm wide by 3 or 4cm long. The skin continued to peel until I had practically pulled off half of the skin on my feet, with some areas left tender. I tried filing my feet everyday as well as moisturizing them for the next week, only to have this thick peeling skin return. I don't think it is athelete's foot because there are no symptoms of itchiness or burning sensations. Any suggestions? Your help would be greatly appreciated!
Sounds just like my former dilemma.
Was diagnosed as 1 hand two foot syndrome.treated with Biaxin it disappeared
within a couple month just leaving a bit of rough skin near my right toe.
Try to talk to a Dermatologist about this.
Hope to have helped you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.